# SDR SWAA2021050359194

- Difficulty date: March 26, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wg/Bdy Fairin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; WIN TO BODY FAIRING SUPPORT FITTING CRACKED BS 500D BETWEEN STG-18L AND STG-19L.MKD 126-010. / REMOVED AND REPLACED FAIRING SUPPORT FITTING (FRAME) AT L/W TO BODY FAIRING BS 500D BETWEEN STG 18L AND STG 19L AS PER B737-7 SRM 51-40-02-0G-0 AND DRAWING #116A3110
